Jump to content
CrazyBoards.org

How likely am I to gain weight on pregabalin?


Recommended Posts

I am so worried about this I feel like crying. I usually have an overeating problem which bupropion has recently made heaps better. Since bupropion gives me bad anxiety I was prescribed buspirone but it hasn't helped enough so my pdoc has given me pregabalin. I'm really worried it'll make me overeat again. I'm feeling really triggered right now after attending a wedding on the weekend and feeling like I looked really fat in my dress, so this worry about pregabalin is making me want to skip meals. Is weight gain pretty much a given? My pdoc didn't tell me before giving me the prescription. :(

Link to comment
Share on other sites

8 hours ago, Melancholya said:

 Is weight gain pretty much a given? My pdoc didn't tell me before giving me the prescription. :(

I've never tried pregabalin, but weight gain is listed as a common side effect.........However, that doesn't necessarily mean you will experience it....It might be dose-dependent....Hopefully, someone who has actually used it will reply.

https://www.healthline.com/health/pregabalin-oral-capsule#side-effects

  • Like 1
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...